Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 24, NWS Pittsburgh, PA

May 27, 20124 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 4:28 PM EDT for 4 counties in Pennsylvania. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2012, 4:28 PM EDT (20:28 UTC)
Expired
May 27, 2012, 5:15 PM EDT
In force
47 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Armstrong County, PA, Clarion County, PA, Indiana County, PA, Jefferson County, PA

The radar

The State College radar (KCCX), 80 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:39 PM EDTTSTM WND DMGMcwilliams, PAMULTIPLE TREES DOWN
May 27, 4:58 PM EDTTSTM WND DMGMarion Center, PAMULTIPLE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:33 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS51 KPBZ 272028
SVRPBZ
PAC005-031-063-065-272115-
/O.NEW.KPBZ.SV.W.0024.120527T2028Z-120527T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
  NORTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 515 PM EDT

* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DORA...MOVING SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SUMMERVILLE...        RURAL VALLEY...       NEW BETHLEHEM...
  MUFF...               BROOKVILLE...         DAYTON...
  DORA...               SMICKSBURG...         PLUMVILLE...
  PUNXSUTAWNEY...       MARION CENTER...      CLYMER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF 
CLARION COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4070 7881 4051 7890 4086 7944 4123 7918
      4105 7880 4081 7880 4072 7879
TIME...MOT...LOC 2028Z 297DEG 36KT 4100 7917

$$
1 follow-up statement
389 
WWUS51 KPBZ 272049
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
449 PM EDT SUN MAY 27 2012

PAC005-031-063-065-272115-
/O.CON.KPBZ.SV.W.0024.000000T0000Z-120527T2115Z/
ARMSTRONG PA-CLARION PA-INDIANA PA-JEFFERSON PA-
449 PM EDT SUN MAY 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR JEFFERSON...INDIANA...CLARION AND ARMSTRONG COUNTIES IN WEST
CENTRAL PENNSYLVANIA...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PUNXSUTAWNEY...MOVING SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SUMMERVILLE...        SMICKSBURG...         RURAL VALLEY...
  PUNXSUTAWNEY...       PLUMVILLE...          NEW BETHLEHEM...
  MUFF...               MARION CENTER...      DORA...
  DAYTON...             BROOKVILLE...         CLYMER...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4070 7881 4051 7890 4086 7944 4123 7918
      4105 7880 4081 7880 4072 7879
TIME...MOT...LOC 2049Z 297DEG 36KT 4090 7892

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:34 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 27, 2:34 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
234 PM EDT SUN MAY 27 2012

.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND
HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL
BRING A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON
OR EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY
AND TRIGGER MORE WIDESPREAD SHOWERS AND STORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG THE
NEARLY STATIONARY BOUNDARY AS A WEAK UPPER LEVEL DISTURBANCE
CROSSES OVER THE GREAT LAKES. WITH SURFACE CAPE OVER 3000
J/KG AND VERY LITTLE CAPPING...THUNDERSTORM COVERAGE SHOULD
INCREASE. HOWEVER...SHEAR REMAINS FAIRLY LIMITED SUGGESTING MOST
OF THE STORMS WILL REMAIN UNORGANIZED. THERE COULD BE A FEW
STORMS THAT TILT JUST ENOUGH TO MAINTAIN THEMSELVES PROVIDING FOR
A SEVERE HAIL THREAT AND SOME WIND GUSTS. WITH MANY OF THE STORMS
SLOW MOVING AND PWATS WELL OVER AN INCH...HEAVY DOWNPOURS COULD
ALSO BE POSSIBLE.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
WARM AND HUMID CONDITIONS WILL CONTINUE FOR MEMORIAL DAY.
MAINTAINED SLIGHT CHANCE WORDING FOR DIURNAL THUNDERSTORMS AS
THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY.
QUESTION WILL BE WHETHER THERE WILL BE ENOUGH FORCING WITH THE
UPPER RIDGE CENTERED OVERHEAD TO ASSIST IN THUNDERSTORM
DEVELOPMENT.

MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE
TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS
AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN
TUESDAY AFTERNOON. THUS...BROUGHT IN LIKELY WORDING BY THE
AFTERNOON. BOTH THE GFS AND ECMWF TAKE THE COLD FRONT THROUGH
QUICKLY...ENDING PRECIP BY TUESDAY NIGHT.

CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE
NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C
OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING
TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10
DEGREES ABOVE NORMAL.

HIGH PRESSURE WILL BUILD OVERHEAD FOR WEDNESDAY WITH TEMPERATURES
CLOSER TO NORMAL AS 850HPA VALUES RETURN TO 4C.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A DRY FORECAST THURSDAY UNDER A FLAT TROUGH ACROSS THE EASTERN U.S.
AND WEAK SURFACE RIDGE WITH COOLER AND LESS HUMID CONDITIONS. BY
LATE THURSDAY NIGHT INTO FRIDAY FRONT WILL BEGIN TO COME BACK NORTH
AS LOW PRESSURE DEVELOPS ACROSS THE LOWER OHIO VALLEY BRINGING IN
SHOWERS AND PERHAPS A FEW THUNDERSTORMS.

FOR THE WEEKEND MODELS CONTINUE TO DEPICT A STRONG UPPER TROUGH
ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH WELL BELOW
NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY AS SURFACE
LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER COLD POOL
ALOFT. COOL HIGH PRESSURE WILL GIVE DRY AND BELOW NORMAL CONDITIONS
SUNDAY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
WARM FRONT AND JUST NORTH OF KPIT AND SHORTWAVE IN NORTHWEST FLOW
ALOFT HAVE ALLOWED THUNDERSTORMS TO DEVELOP NORTHWEST OF KPIT.
EXPECT SCATTERED COVERAGE OF STORMS FROM I-70 NORTH WITH A FEW
SEVERE POSSIBLE. WENT WITH WITH VCTS NORTHERN TERMINALS FOR THE
AFTERNOON AS WIDESPREAD STORMS NOT EXPECTED.

GENERAL VFR OVERNIGHT THROUGH MONDAY WITH ONLY A BIT OF MVFR HAZE AT
TIMES OVERNIGHT WITH ISOLATED AFTERNOON STORMS AT BEST. WINDS WILL
CONTINUE LIGHT UNTIL MIDDAY MONDAY WITH SOUTHERLY FLOW UNDER 10 KTS
WILL DEVELOP.

.OUTLOOK...MONDAY NIGHT THROUGH FRIDAY...
GENERAL VFR CONDITIONS WILL PREVAIL MONDAY NIGHT WITH UPPER RIDGE
ALOFT. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS THROUGH TUESDAY
NIGHT. SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO
THURSDAY. LOW PRESSURE MOVING NORTHEAST FROM THE OHIO VALLEY WILL
BRINGS SHOWERS AND RESTRICTIONS THURSDAY NIGHT AND FRIDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 27, 1:44 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
144 PM EDT SUN MAY 27 2012

OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002-
281745-
TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-
HANCOCK-BROOKE-
144 PM EDT SUN MAY 27 2012

...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023-
041-281745-
GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-
FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
144 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 27, 3:41 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
341 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     CRANBERRY               41.35N  79.72W
05/27/2012                   VENANGO            PA   911 CALL CENTER

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PBZ1200444

TGREEN
Local storm report, May 27, 3:44 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
344 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HARRISVILLE             41.14N  80.01W
05/27/2012  E1.00 INCH       BUTLER             PA   PUBLIC

&&

EVENT NUMBER PBZ1200445

XX
Special weather statement, May 27, 4:00 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
400 PM EDT SUN MAY 27 2012

OHZ041-PAZ007-013-014-020>022-073-272045-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-COLUMBIANA OH-
LAWRENCE PA-MERCER PA-WESTMORELAND PA-
400 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT BUTLER...EXTREME NORTHWESTERN
WESTMORELAND...EXTREME SOUTHEASTERN MERCER...LAWRENCE...NORTHEASTERN
ALLEGHENY...NORTHEASTERN COLUMBIANA...NORTHERN BEAVER AND WEST
CENTRAL ARMSTRONG COUNTIES...

AT 357 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF BESSEMER...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BESSEMER...           NEW CASTLE...         DARLINGTON...
  HARLANSBURG...        ELLWOOD CITY...       MCCONNELLS MILL...
  SLIPPERY ROCK...      BEAVER FALLS...       MORAINE STATE PARK...
  FOMBELL...            WEXFORD...            SAXONBURG...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-376 BETWEEN MILE MARKERS 9 AND 31.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 73 AND 110.
I-76 BETWEEN MILE MARKERS 1 AND 39.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4073 7942 4058 8005 4090 8062 4091 8061
      4091 8053 4098 8053 4110 8037 4112 8000
Local storm report, May 27, 4:03 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     SAINT PETERSBURG        41.16N  79.65W
05/27/2012                   CLARION            PA   911 CALL CENTER

            TREE DOWN ACROSS ROAD

&&

EVENT NUMBER PBZ1200446

TGREEN
Local storm report, May 27, 4:08 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
408 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             NEW CASTLE              41.00N  80.35W
05/27/2012  E0.75 INCH       LAWRENCE           PA   PUBLIC

&&

EVENT NUMBER PBZ1200447

TGREEN
Local storm report, May 27, 4:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
425 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     BROOKVILLE              41.16N  79.08W
05/27/2012                   JEFFERSON          PA   LAW ENFORCEMENT

            LARGE TREE BRANCH ON CAR

&&

EVENT NUMBER PBZ1200448

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:00 PM EDTSpecial Weather StatementPBZBeaver45 min
May 27, 2:14 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence46 min
May 27, 2:46 PM EDTSpecial Weather StatementPBZButler59 min
May 27, 2:58 PM EDTSpecial Weather StatementPBZLawrence47 min
May 27, 3:02 PM EDTSpecial Weather StatementPBZVenango58 min
May 27, 3:06 PM EDTSevere Thunderstorm WarningPBZArmstrong, Beaver, Butler, Clarion, Lawrence, Mercer54 min
May 27, 3:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Mercer, Venango50 min
May 27, 3:45 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Venango45 min
May 27, 3:58 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Jefferson47 min
May 27, 4:00 PM EDTSpecial Weather StatementPBZButler, Lawrence45 min
May 27, 4:20 PM EDTAreal Flood AdvisoryPBZClarion, Venango3 hr
May 27, 4:34 PM EDTSpecial Weather StatementPBZBeaver41 min
May 27, 4:36 PM EDTSpecial Weather StatementPBZArmstrong, Indiana39 min
May 27, 4:41 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland64 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland59 min
May 27, 5:12 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland63 min
May 27, 5:42 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland18 min
May 27, 5:55 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland35 min
May 27, 6:11 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland34 min
May 27, 6:16 PM EDTAreal Flood AdvisoryPBZIndiana, Westmoreland78 min
May 27, 6:46 PM EDTSpecial Weather StatementPBZFayette44 min
May 27, 7:25 PM EDTAreal Flood AdvisoryPBZFayette, Westmoreland2 hr
May 27, 7:48 PM EDTSpecial Weather StatementPBZFayette42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.